Facebook Pixel
EmpowHER Guest

i took postinor2 the same night me and my bf have sex and the next 12 hours later. a week after i started bleeding but it only lasted a day what does that mean ? also have been feeling the symptoms for period. but my nipples also look a little bit darker

By Anonymous November 3, 2015 - 2:45pm
Rate This

Add a Comment8 Comments

HERWriter Guide

Hi Anon!

It's important to read about the medication you are taking it, before you take it.

Bleeding is a side effect of P2 - you can bleed for a day or a week. Nipple color changes are usually due to hormonal changes which could be due to the medication too.

You took the medication correctly so your risk is less than 5%. Your next period may be delayed as another side effect. It's a good idea to look up P2 and read up about it.


November 3, 2015 - 3:38pm
(reply to Susan Cody)

Thank you for replying. But I have another issue its been a montha and my period is late and I took two test and they came back negative and I also feel slight dizzy
What's happening ?

November 21, 2015 - 6:51am
HERWriter Guide (reply to nene)

I don't know why you are dizzy, you may not be eating enough or have low iron.
Your period may be delayed due to taking Plan B. Give it more time.

November 23, 2015 - 6:43am
(reply to Susan Cody)

Thank you for your support and advice. My period did came though that's after i drank Arizona that had vitamin c. But my period is missed now and i don't know why

December 24, 2015 - 7:11am
HERWriter Guide (reply to nene)

I don't understand - your period came through and now it's missing?

December 24, 2015 - 7:20am
(reply to Susan Cody)

Yes ad I dont know why

December 24, 2015 - 7:25am
HERWriter Guide (reply to nene)

Hi nene
I can't tell you why either, I'm sorry. You may need to consult a doctor.

December 24, 2015 - 7:35am
(reply to Susan Cody)

Okay thank you

December 24, 2015 - 7:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!